# SDR UPS802626

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Aft Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "B" CHECK MAINTENANCE FOUND CRACK ON AFT BULKHEAD LATERAL STRUCTURE, 4TH BEAM (J-BEAM) FROM THE BOTTOM, ON LWR LEG OF BEAM.  REPAIRED PER UPS EO DC8-5310-6598.
